# SDR AALA200802491A

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 73,367 hours
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: 644501
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REC INFLIGHT - NUMBER ONE ENGINE FIRE DETECTION LOOP ONE FAULTED WITH LEFT ENGINE LOOP TWO PLACARDED.  RETURNED TO REC AND LANDED WITHOUT INCIDENT.  REPLACED FIRE DETECTION SYSTEM LOGIC CARD AND TIGHTENED LOOSE LEFT ENGINE LOOP ONE LOWER AFT CONNECTOR AND REPLACED FAULTY LT ENGINE LOOP UPPER AFT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
